# SDR BB06044

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 68,097 hours, 30,656 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 107314
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 721, CLT-CUN:  DURING CLIMB, LEFT HYDRAULIC SYSTEM DECREASED TO ZERO WITH ASSOCIATED HYDRAULIC RESERVOIR LIGHT ILLUMINATED.  FLIGHT RETURNED TO CLT.  MAINTENANCE FOUND THE PRESSURE LINE CHAFED THROUGH FROM CONTACT WITH COWL HOLD-OPEN ROD PIVOT.  REPLACED LINE, AND REPOSITIONED TO AVOID FURTHER CONTACT.  LEFT ENGINE DRIVEN HYDRAULIC PUMP ALSO REPLACED.
